Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On $n$-webs of curves in a plane


Author: G. Bol
Journal: Bull. Amer. Math. Soc. 38 (1932), 855-857
DOI: https://doi.org/10.1090/S0002-9904-1932-05542-2
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 828--830
MathSciNet review: 1562532
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05542-2